# SDR ASAA0140022

- Difficulty date: February 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - WHILE PERFORMING A LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 1 INOPERATIVE, WIRE BROKEN.  REMOVED AND REPLACED EMERGENCY FLOOR ASSEMBLY.  OPS CHECKED GOOD.  (M)
